# SDR AALA202304128290

- Difficulty date: March 31, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D531139620000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE FORWARD CABIN FLOOR BEAM INBOARD SPLICE HAS ELONGATED FASTENER HOLES AT FR 24 AND -Y1292. REPLACED SPLICE PER SRM 51-72-11.
